# SDR DL75K050319

- Difficulty date: June 10, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 54,103 hours, 25,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 29 ABC INOPERATIVE REPLACED LENS AND SOCKET ASSY
